MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H7493933515060
Medical Device Problem Codes Nonstandard Device (1420); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 27mar2026.It was reported that the guide extension catheter was kinked.The 60% stenosed target lesion was located in the moderately tortuous and moderately calcified right coronary artery.A 6f guidezilla ii guide extension catheter was selected for use.During the procedure, guide extension catheter was kinked.The procedure was completed with another of the same device.No complications were reported, and patient was stable post procedure.However, device analysis revealed that a collar weld plate separation occurred.
 
Additional Manufacturer Narrative
Device analysis findings: device evaluated by manufacturer.The complaint device was received for product analysis.A visual inspection revealed that there was a collar weld plate separation.No other issues were identified during the product analysis.Device/media analysis: during product analysis, the returned device presented no damage that could be related to the reported event.Therefore, the reported complaint is not confirmed.Additionally, the collar weld plate separation found during the analysis could not have contributed to reported issue.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of no problem detected following a review of the returned device, reported event details, available information, and product record review.In this case, the device performed as intended during the analysis, and no damage was found that could have contributed to the reported allegation.Also, the batch record review concluded that no manufacturing deviations were identified during the manufacturing process that could have contributed to the complaint.Based on analysis and the reported information, the reported event likely occurred as a result of factors encountered during the procedure of which can include handling of the device.Therefore, adverse event related to procedure is the assigned cause for the encountered collar weld plate separation.(b)(6).

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24772818
Report Number2124215-2026-18302
Device Sequence Number18614222
Product Code DQY
UDI-Device Identifier08714729939450
UDI-Public(01)08714729939450(17)270729(10)37076013
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515060
Device Catalogue NumberH7493933515060
Device Lot Number0037076013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight82 KG